MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Claudication (2550)
Date of Event 04/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was not returned to the user facility; therefore, evaluations of the actual samples are unable to be performed.A lot history review revealed this is the only claudication complaint associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was possibly related to the study device and/or the study procedure.Based on the instructions for use (ifu), the occurrence of a claudication is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that 30 days after treatment with a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter, the patient allegedly experienced ongoing leg pain.The patient reports the leg pain began the day after the study procedure.Per the investigator, the etiology is unknown, but may possibly be related to lutonix dcb and/or the study procedure.The investigator performed a differential diagnoses which includes possible causes from plavix, paclitaxel, polymyalgia rheumatica, or other systemic processes, because the relationship to the device or procedure cannot be ruled out.The lutonix dcb was discarded by the user facility and is not available for further evaluation.No further adverse patient effects were reported.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key5706026
Report Number3006513822-2016-00128
Device Sequence Number13531678
Product Code ONU
UDI-Device Identifier00801741088636
UDI-Public(01)00801741088636(17)170116(10)GFZA1525
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2017
Device Model Number9004
Device Catalogue NumberLX35130580
Device Lot NumberGFZA1525
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR